Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Derivations on continuous functions


Author: Yasuo Watatani
Journal: Proc. Amer. Math. Soc. 79 (1980), 206
MSC: Primary 46J10; Secondary 46L05
DOI: https://doi.org/10.1090/S0002-9939-1980-0565339-5
MathSciNet review: 565339
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We shall give a simple proof of Sakai's characterization on derivations of continuous functions.


References [Enhancements On Off] (What's this?)

  • [1] S. Sakai, Recent developments in the theory of unbounded derivations in $ {C^ \ast }$-algebras, $ {C^\ast}$-Algebras and Applications to Physics, Lecture Notes in Math., vol. 650, Springer-Verlag, Berlin and New York, 1978, pp. 85-122. MR 504754 (81g:46079)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46L05

Retrieve articles in all journals with MSC: 46J10, 46L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0565339-5
Keywords: Derivation, continuous function
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society